# SDR USAA030031

- Difficulty date: March 20, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND UPPER REAR SPAR CRACKED 1 INCH IN LENGTH TWO EACH, RIGHT WING UPPER REAR SPAR AT RSS 224.14.  ACCOMPLISHED OVERSIZE OF HOLES AND INSTALLATION OF REPAIR DOUBLER PER EA 75898.  (M)
